MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PLYMOUTH LLIF PLATE SYSTEM; PLYMOUTH THORACOLUMBAR PLATE, L4-L5, 15MM

GLOBUS MEDICAL, INC. PLYMOUTH LLIF PLATE SYSTEM; PLYMOUTH THORACOLUMBAR PLATE, L4-L5, 15MM
Model Number 1105.3009
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it remains in the patient.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that screws are backing out of post operatively.

Brand Name
PLYMOUTH LLIF PLATE SYSTEM
Common Device Name
PLYMOUTH THORACOLUMBAR PLATE, L4-L5, 15MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837934
Report Number3004142400-2023-00149
Device Sequence Number7140875
Product Code KWQ
UDI-Device Identifier00889095028188
UDI-Public00889095028188
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1105.3009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown